On the Behavior of Solutions of the System of Rational Difference Equations xn 1=xn-1-ynxn-1-1, yn 1=yn-1-xnyn-1-1, zn 1=xn-ynzn-1Reportar como inadecuado




On the Behavior of Solutions of the System of Rational Difference Equations xn 1=xn-1-ynxn-1-1, yn 1=yn-1-xnyn-1-1, zn 1=xn-ynzn-1 - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

In this paper, we investigate the solutions of the system of difference equations xn+1=xn-1-ynxn-1-1,yn+1=yn-1-xnyn-1-1,zn+1=xn-ynzn-1 where x0,x-1,y0,y-1,z0,z-1∈R.

KEYWORDS

Difference Equation, Difference Equation Systems, Solutions

Cite this paper

A. Kurbanlı, C. Çinar and M. Erdoğan -On the Behavior of Solutions of the System of Rational Difference Equations xn+1=xn-1-ynxn-1-1, yn+1=yn-1-xnyn-1-1, zn+1=xn-ynzn-1,- Applied Mathematics, Vol. 2 No. 8, 2011, pp. 1031-1038. doi: 10.4236-am.2011.28143.





Autor: Abdullah Selçuk Kurbanlı, Cengiz Çinar, Mehmet Emre Erdoğan

Fuente: http://www.scirp.org/



DESCARGAR PDF




Documentos relacionados